# SDR UALA2013022201072

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 39,542 hours, 16,004 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000002
- Part serial: 1994
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WING BLEED LOOP, FLT DIVERTED.  FOUND SEAL LEAKING WHICH IS PART OF VALVE 644-9042.  ON CHECK OF THE AIR SYS, MX FOUND ACM GASKET LEAKING.  ON ATTEMPTED REPAIR OF GASKET DISCOVERED THAT HELICOIL ON ACM FAILED. REPLACED LEFT ACM IAW AMM.  NO LEAKS NOTED,  OPS CHECKED NORMAL.
